Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

ON LIFTING OF STABLE RANGE ONE ELEMENTS

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.57, no.3, pp.793-807, 2020 (Journal Indexed in SCI) identifier identifier

Relations between endomorphism rings, injectivity, surjectivity and uniserial modules

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.19, no.4, 2020 (Journal Indexed in SCI) identifier identifier

C4-and D4-Modules via perspective direct summands

COMMUNICATIONS IN ALGEBRA, vol.46, no.10, pp.4480-4497, 2018 (Journal Indexed in SCI) identifier identifier

On internally cancellable rings

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.16, no.6, 2017 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

The Krull-Schmidt-Remak-Azumaya Theorem for G-groups

5th International Conference Noncommutative Rings and their Applications, Lens, France, 12 - 15 June 2017, vol.727, pp.25-38 identifier